# SDR AALA202203107708

- Difficulty date: February 19, 2022
- Submitted: March 10, 2022
- Operation: Air carrier
- Aircraft: N821NN
- Make and model: Boeing 737*
- Aircraft serial: 30912
- Aircraft time: 36,550 hours, 14,899 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Shade
- Condition: Damaged
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WINDOW SHADE AT EMERGENCY EXIT SEAT 16F WILL NOT OPEN. **SUPPLEMENTAL REPORT FOR AALA202202237708: REMOVED AND REPLACED WINDOW SHADE AT SEAT 16F PLACARD REMOVED CLEARED MIC PER MM 25-21-20, 25-21-12 AND 52-22-00** (CLOSED)
